# SDR DALA2019062543836

- Difficulty date: June 21, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 15,031 hours, 5,631 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Unsecure
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLDER FOR GIRT BAR ON BOTTOM OF R1 DOOR SLIDE PACK WAS LOOSE .  SECURED THE GIRT BAR,  OK FOR SERVICE.
